| Model Number |
10012144 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer¿s complaint of a break and leak at the silicone segment could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported that during a methotrexate infusion, the user noted that the silicone segment split, causing a leak.It was reported that the 24 hour infusion had 3/4 remaining when the event occurred.There was no report of patient or user harm.